Previous |  Up |  Next


Title: Non-idempotent left symmetric left distributive groupoids (English)
Author: Kepka, Tomáš
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 35
Issue: 1
Year: 1994
Pages: 181-186
Category: math
Summary: Subdirectly irreducible non-idempotent groupoids satisfying $x\cdot xy=y$ and \linebreak $x\cdot yz=xy\cdot xz$ are studied. (English)
Keyword: groupoid
Keyword: symmetric
Keyword: distributive
MSC: 08B20
MSC: 20N02
idZBL: Zbl 1102.20045
idMR: MR1292593
Date available: 2009-01-08T18:09:46Z
Last updated: 2012-04-30
Stable URL:
Reference: [1] Dehornoy P.: Free distributive groupoids.Journal of Pure and Appl. Algebra 61 (1989), 123-146. Zbl 0686.20041, MR 1025918
Reference: [2] Laver R.: The left distributive law and the freeness of an algebra of elementary embeddings.Advances in Mathematics 91 (1992), 209-231. Zbl 0822.03030, MR 1149623


Files Size Format View
CommentatMathUnivCarolRetro_35-1994-1_17.pdf 182.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo